Effect of Abutment and Implant Shapes on Stresses in Dental Applications Using Fem


Creative Commons License

MAMADZADE S., ARTUNÇ C., GÜNGÖR M. A. , TEKİN U. , ÇÖMLEKOĞLU M. E.

Mathematical and Computational Applications, vol.16, pp.546-555, 2011 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2011
  • Doi Number: 10.3390/mca16020546
  • Title of Journal : Mathematical and Computational Applications
  • Page Numbers: pp.546-555